Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 2, Pages 314–316 (Mi mz2589)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Continuity and Asymptotic Behavior of Integral Kernels Related to Schrödinger Operators on Manifolds

J. Brüninga, V. A. Geilerb, K. V. Pankrashina

a Humboldt University
b Mordovian State University

DOI: https://doi.org/10.4213/mzm2589

Full text: PDF file (164 kB)

English version:
Mathematical Notes, 2005, 78:2, 285–288

Bibliographic databases:

Received: 29.12.2004

Citation: J. Brüning, V. A. Geiler, K. V. Pankrashin, “Continuity and Asymptotic Behavior of Integral Kernels Related to Schrödinger Operators on Manifolds”, Mat. Zametki, 78:2 (2005), 314–316; Math. Notes, 78:2 (2005), 285–288

Citation in format AMSBIB
\Bibitem{BruGeiPan05}
\by J.~Br\"uning, V.~A.~Geiler, K.~V.~Pankrashin
\paper Continuity and Asymptotic Behavior of Integral Kernels Related to Schr\"odinger Operators on Manifolds
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 2
\pages 314--316
\mathnet{http://mi.mathnet.ru/mz2589}
\crossref{https://doi.org/10.4213/mzm2589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2245052}
\zmath{https://zbmath.org/?q=an:1085.58021}
\elib{https://elibrary.ru/item.asp?id=9155885}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 2
\pages 285--288
\crossref{https://doi.org/10.1007/s11006-005-0127-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500035}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944433745}


Linking options:
  • http://mi.mathnet.ru/eng/mz2589
  • https://doi.org/10.4213/mzm2589
  • http://mi.mathnet.ru/eng/mz/v78/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bozhok R. V., Koshmanenko V. D., “Parametrization of supersingular perturbations in the method of rigged Hilbert spaces”, Russ. J. Math. Phys., 14:4 (2007), 409–416  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Eremin D.A., Ivanov D.A., Popov I.Yu., “Regular Potential Approximation for Delta-Perturbation Supported by Curve of the Laplace–Beltrami Operator on the Sphere”, Z. Anal. ihre. Anwend., 31:2 (2012), 125–137  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:211
    Full text:124
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021